# SDR VTZA98176

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700961
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6235 - IAD-CHO - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO CAPTAINS ALIMETER STICKING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 ADC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
